# SDR DALA2022112807581

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 68,770 hours, 25,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 1R DOOR KNUCKLE DOES NOT SPRING OUT. MUST BE MANUALLY PULLED WHEN ARMING DOOR. CORRECTIVE ACTION: CLEANED 1R DOOR LEVER, CKS GOOD PER B757 AMM 52-11. (9591491)
